MathSciNet Relay Station
MathSciNet bibliographic data
MR1658607 (2000j:37024) 37C30 (37A99 37D35)
Yuri, Michiko Zeta functions for certain non-hyperbolic systems and topological Markov approximations. Ergodic Theory Dynam. Systems 18 (1998), no. 6, 1589–1612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement